# SDR 95ZZZX1518

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Corroded
- Location: Fs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME CORRODED FS 1240 LONGERON 34 LEFT TO 31 RIGHT.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR IAW DER APRROVED ENGINEERING SKETCH SKA 94190-3.  (X)
